Translator Disclaimer
2020 On the Ekedahl–Oort stratification of Shimura curves
Benjamin Howard
Algebra Number Theory 14(4): 961-990 (2020). DOI: 10.2140/ant.2020.14.961

Abstract

We study the Hodge–Tate period domain associated to a quaternionic Shimura curve at a prime of bad reduction, and give an explicit description of its Ekedahl–Oort stratification.

Citation

Download Citation

Benjamin Howard. "On the Ekedahl–Oort stratification of Shimura curves." Algebra Number Theory 14 (4) 961 - 990, 2020. https://doi.org/10.2140/ant.2020.14.961

Information

Received: 28 February 2019; Revised: 3 January 2020; Accepted: 6 February 2020; Published: 2020
First available in Project Euclid: 30 June 2020

zbMATH: 07224497
MathSciNet: MR4114063
Digital Object Identifier: 10.2140/ant.2020.14.961

Subjects:
Primary: 11G18
Secondary: 14G35

Keywords: Ekedahl–Oort stratification , Shimura varieties

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 4 • 2020
MSP
Back to Top